# SDR USAA980240

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 750-769
- Part time: 39,374 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE FOUND 2 CRACKS, ONE CRACK .25 INCH LONG, AND ONE CRACK .1250 INCH LONG ON FUSELAGE SKIN BETWEEN STA 750 TO STA 769 LONGERON 30 TO LONGERON 29R.  INSTALLED EXTERNAL DOUBLERS PER EA 49811 AND SRM 53-05 FIG 44.  (X)
